# SDR UALA2012071203777

- Difficulty date: July 12, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 47,604 hours, 18,760 cycles
- Engine: Iae V2522A5
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG EXHAUST TAILCONE AREA.  TWO DAMAGED RIVETS AND 1 MISSING RIVET APPROX 7 O'CLOCK POSITION.  CARRIED FORWARD IAW MT 78-001 ITEM G.   REPLACED RIVETS.
